MathSciNet Relay Station
MathSciNet bibliographic data
MR1311515 39B12 (30D05)
Si, Jian Guo The existence of local analytic solutions to the iterated equation $\sum^n_{i=1}\lambda_if^i(z)=F(z)$. (Chinese) Acta Math. Sinica 37 (1994), no. 5, 590–600.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement